# SDR 95ZZZX1000

- Difficulty date: February 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4350M
- Make and model: Amd FALCON50MYST
- Aircraft serial: 142
- Engine: Garrtt TFE7313
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failure
- Location: Nr 1 Eng Lp Turb
- Part time: 6,300 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E, B

## Discrepancy

AN IN-FLIGHT SHUT DOWN OF NR 1 ENGINE OCCURRED ON 1-31-95 DURING FLIGHT FROM DAY TO ATW.  AT 35,000 FEET, CREW HEARD AND FELT NOISE (THUMP) AND VIBRATION.  THEY DETERMINED CAUSE TO BE NR 1 ENGINE AND IT WAS SHUT DOWN, VIBRATION CONTINUED UNTIL ACFT DESCENDED TO 5,000 FEET WHEN WINDMILLNG ENGINE SEIZED.  FAILURE IS UNDER INVESTIGATION, FOUND LP3 TURBINE BLADE FAILURE.
